Space mapping for optimal control of partial differential equations

Hintermüller, Michael and Vicente, Luis N (2005) Space mapping for optimal control of partial differential equations. SIAM Journal on Optimization, 15 (4). pp. 1002-1025. ISSN 1052-6234

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: EPrints Services
Date Deposited: 06 Feb 2012 20:36
Last Modified: 20 Jun 2012 14:10
URI: http://sro.sussex.ac.uk/id/eprint/26879
📧 Request an update